MathSciNet Relay Station
MathSciNet bibliographic data
MR1867014 (2002k:35198) 35L65 (35B25 35L67)
Zakharov, S. V.; Ilʹin, A. M. From a weak discontinuity to a gradient catastrophe. (Russian) Mat. Sb. 192 (2001), no. 10, 3--18; translation in Sb. Math. 192 (2001), no. 9-10, 1417–1433
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement